5-Flourouracil–Induced Encephalopathy in Parkinson's disease

Taner Korkmaz
2012 International Journal of Hematology and Oncology  
A 59 year-old male with Parkinson's disease developed encephalopathy during adjuvant treatment of rectal cancer. Acute neurotoxicity related to high dose 5-Flourouracil infusion is well described, but encephalopathy with low dose bolus 5-Flourouracil is rare. The advanced Parkinson's disease patients may be more prone to hyperammonemia associated encephalopathy caused by 5-Flourouracil . The prompt recognition of the symptoms is key to diagnosis and treatment. Rektum kanseri nedeni ile adjuvant
more » ... nedeni ile adjuvant tedavi esnas›nda ensefalopati geliflen Parkinson hastal›¤› bulunan 59 yafl›nda bir erkek hastay› sunduk. Yüksek doz infüzyonel 5 florourasil infüzyonu ile iliflkili akut nörotoksisite iyi tan›mlanm›fl olmas›na ra¤men düflük doz bolus 5 florourasile ba¤l› ensefelopati nadir rapor edilmifltir. ‹leri evre Parkinson hastal›¤› olan vakalar 5 florourasile ba¤l› oluflan hiperamonyemi iliflkili ensefalopatiye daha e¤ilimli olabilirler. Tan› ve tedavide semptomlarr›n erken tan›nmas› önemli rol oynamaktad›r.
doi:10.4999/uhod.10041 fatcat:ex5irzgu7ndbxg5zfvi7t6mfya